Alert archive / Wisconsin / Gale Warnings in 2024
Gale Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Oct 13, 2024, 2:36 AM CDT. It took effect at Oct 13, 2024, 3:00 PM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2024, 2:36 AM CDT (07:36 UTC)
- In effect from
- Oct 13, 2024, 3:00 PM CDT
- Expired
- Oct 14, 2024, 7:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
714 WHUS73 KMKX 130736 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 236 AM CDT Sun Oct 13 2024 LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-131545- /O.UPG.KMKX.GL.A.0014.241013T2000Z-241014T1100Z/ /O.NEW.KMKX.GL.W.0021.241013T2000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 236 AM CDT Sun Oct 13 2024 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt becoming north to northeast overnight. Waves building to 7 to 12 feet. * WHERE...Southern Open Waters of Lake Michigan, Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake. * WHEN...From 3 PM this afternoon to 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-131545- /O.NEW.KMKX.GL.W.0021.241013T2000Z-241014T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 236 AM CDT Sun Oct 13 2024 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt becoming north to northeast overnight. Waves building to 6 to 10 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
5 follow-up statements
866 WHUS73 KMKX 131456 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 956 AM CDT Sun Oct 13 2024 LMZ080-567-643>646-669-671-673-675-777-779-868-870-872-874-876- 878-132300- /O.CON.KMKX.GL.W.0021.241013T2000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 956 AM CDT Sun Oct 13 2024 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan, Nearshore Waters from Sheboygan to Winthrop Harbor IL, Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake. * WHEN...From 3 PM this afternoon to 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
481 WHUS73 KMKX 131948 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 248 PM CDT Sun Oct 13 2024 LMZ080-567-643>646-669-671-673-675-777-779-868-870-872-874-876- 878-140400- /O.CON.KMKX.GL.W.0021.241013T2000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 248 PM CDT Sun Oct 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan, Nearshore Waters from Sheboygan to Winthrop Harbor IL, Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
748 WHUS73 KMKX 140248 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 948 PM CDT Sun Oct 13 2024 LMZ080-567-643>646-669-671-673-675-777-779-868-870-872-874-876- 878-141100- /O.CON.KMKX.GL.W.0021.000000T0000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 948 PM CDT Sun Oct 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan, Nearshore Waters from Sheboygan to Winthrop Harbor IL, Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
197 WHUS73 KMKX 140816 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 316 AM CDT Mon Oct 14 2024 LMZ080-567-643>646-669-671-673-675-777-779-868-870-872-874-876- 878-141200- /O.CON.KMKX.GL.W.0021.000000T0000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 316 AM CDT Mon Oct 14 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan, along and south of a line from Two Rivers WI to Manistee MI. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Wood
706 WHUS73 KMKX 141153 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 653 AM CDT Mon Oct 14 2024 LMZ643>646-142000- /O.EXP.KMKX.GL.W.0021.000000T0000Z-241014T1200Z/ /O.NEW.KMKX.SC.Y.0079.241014T1200Z-241014T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 653 AM CDT Mon Oct 14 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 4 to 7 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-141300- /O.EXP.KMKX.GL.W.0021.000000T0000Z-241014T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 653 AM CDT Mon Oct 14 2024 ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... North gales have ended, thus the Gale Warning will be allowed to expire. $$ Wood
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 12, 10:26 PM CDT, 4 hours 10 minutes earlier. Its key messages:
- Numerous showers and scattered thunderstorms with small hail will continue into the early evening. Numerous to widespread showers (60-90 percent) and isolated thunderstorms then expected again for Sunday afternoon lingering into Mon-Tue.
- Gale Watch for the southern half of Lake MI Sunday afternoon and night.
- Slight chances for thunderstorms and waterspouts over Lake Michigan Sunday into Monday night.
- Cooler temperatures this weekend into early next week. Overnight Frost/Freeze potential early next week.
Area forecast discussion, Oct 12, 10:26 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1026 PM CDT Sat Oct 12 2024
.KEY MESSAGES...
- Numerous showers and scattered thunderstorms with small hail
will continue into the early evening. Numerous to widespread
showers (60-90 percent) and isolated thunderstorms then
expected again for Sunday afternoon lingering into Mon-Tue.
- Gale Watch for the southern half of Lake MI Sunday afternoon
and night.
- Slight chances for thunderstorms and waterspouts over Lake
Michigan Sunday into Monday night.
- Cooler temperatures this weekend into early next week.
Overnight Frost/Freeze potential early next week.
&&
.UPDATE...
Issued 1030 PM CDT Sat Oct 12 2024
No major changes to the forecast tonight into Sunday though it
appears more likely that most of the precip Sunday will stay
further north with precip remaining likely (~60%) for mostly
far eastern and east central Wisconsin. Otherwise winds will
pick up from the northwest by Sunday afternoon.
Kuroski
&&
.SHORT TERM...
Issued 318 PM CDT Sat Oct 12 2024
Tonight through Tuesday
Numerous showers and storms have developed as mid level warm
advection and frontogenesis increased ahead of the low
amplitude shortwave trough approaching from srn MN. The
associated sfc low over se IA will track to nw IN by midnight,
deepening to 1008 mb. Well developed 850-700 mb warm advection
and frontogenesis will continue from se WI ewd into lower MI
early this evening. Thus the west to east band of showers and
storms north of MSN and MKE will shift esewd, so far se WI
could see more showers and storms. Afterward, weak cold
advection will ensue as winds turn more nly. This may result in
some lake effect clouds and possibly very light showers over far
se WI for early Sun AM.
A digging and amplifying upper trough will then slam into WI and
the Great Lakes for Sun-Sun nt. This will be the catalyst for
cyclogenesis over the nrn Ohio River Valley into the Mid
Atlantic States with an inverted trough extending back into WI.
Numerous to widespread showers are expected for much of srn WI
on Sun then lingering into Mon-Mon nt as another shortwave
trough tracks swd from Canada. Lake effect showers could also
linger over far ern WI on Tue if the boundary layer flow is
nely. High temps for Mon-Tue will only reach the lower to
middle 50s in the wake of the trough.
Gehring
&&
.LONG TERM...
Issued 318 PM CDT Sat Oct 12 2024
Tuesday night through Saturday:
High amplitude upper ridging will then take hold from Tue nt
into Thu, while sfc high pressure tracks down the MS River then
ewd across the Ohio Valley, and expands over the ern USA. Below
normal temps and frosty mornings will give way to warmer temps
later in the week when the ridging shifts ewd and sly winds
begin. 20-40 percent chances of rain are then forecast for Sat
as upper troughing attempts to approach from the west.
Gehring
&&
.AVIATION...
Issued 1030 PM CDT Sat Oct 12 2024
Patchy MVFR CIGS this evening but these will slide out over the
next hour or so with midlevel CIGS sliding out over the next few
hours. Period of clearing expected overnight but CIGS will
return ahead of another system coming through Sunday. MVFR CIGS
should be expected from Sunday afternoon through Sunday evening
as lower CIGS migrate through with the system. Showers are
expected across east central WI but become decreasingly likely
to the southwest. Otherwise northwest winds will pick up Sunday
afternoon as this system pushes through.
Kuroski
&&
.MARINE...
Issued 318 PM CDT Sat Oct 12 2024
Low pressure around 29.8 inches over southeast Iowa will move to
northern Ohio by sunrise Sunday morning. This will maintain modest
east to northeast winds over Lake Michigan through tonight.
Another trough of low pressure will strengthen and shift south
across Lake Michigan Sunday afternoon and evening. Breezy
northerly winds will develop during this time and possibly become
gale force. A Gale Watch is now in effect for the south half of
the lake. Additionally, with the cold northerly flow over the
warmer waters of Lake Michigan, there is a slight chance for
thunderstorms and waterspouts Sunday into Monday night.
Gusty north to northwest winds should linger Tuesday into Tuesday
night, as high pressure around 30.4 inches moves into Minnesota.
A Small Craft Advisory is likely from Sheboygan to Winthrop
Harbor for Sunday afternoon into Tuesday, for gusty northerly
winds and building waves. A few gale force gusts may occur
Sunday evening.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-
LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...3 PM
Sunday to 6 AM Monday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Oct 12, 3:30 PM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 330 PM CDT Sat Oct 12 2024 WIZ046-047-051-052-056>060-062>072-132030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 330 PM CDT Sat Oct 12 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms with small hail early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are slight chances for thunderstorms Sunday afternoon. Overnight frost and freeze conditions are likely early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-132030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 330 PM CDT Sat Oct 12 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Scattered thunderstorms with small hail this evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft Advisory is likely for Sunday afternoon into Tuesday, for gusty northerly winds and building waves. A few gale force gusts may occur Sunday evening. There are slight chances for thunderstorms Sunday into Monday night. There are slight chances for waterspouts during this period as well. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 330 PM CDT Sat Oct 12 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms with small hail this evening over the south half of the lake. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Gale Watch is in effect for the south half Sunday afternoon and night. Northwest to north gale force gusts may occur during this time. There are slight chances for thunderstorms Sunday into Monday night. There are slight chances for waterspouts during this period as well. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 10:34 AM CDT | Special Marine Warning | MKX | 116 min | |
| Oct 13, 11:14 AM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.